# SDR DHL97709001

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Cracked
- Location: Nr 2  Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REVERSER TAILPIPE HAS 3 LATERAL CRACK AT 11 O' CLOCK 1/2 FROM TAILPIPE EDGE.  REPAIRED TAILPIPE PER SRM 51-10-1 AND BOEING OHM  78-38-31.
